Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 374, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 10, 2007, 6:31 PM MDT for Arthur County, Garden County, Grant County, Nebraska. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2007, 6:31 PM MDT (00:31 UTC)
- Expired
- Aug 10, 2007, 7:30 PM MDT
- In force
- 59 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
Counties Arthur County, NE, Garden County, NE, Grant County, NE
The radar
The North Platte radar (KLNX), 119 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 7:04 PM MDT | HAIL 1 | 21 Nne Lewellen, NE | TSTM WINDS IN EXCESS OF 60MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:03 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2086 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 2419 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 110031 SVRLBF NEC005-069-075-110130- /O.NEW.KLBF.SV.W.0374.070811T0031Z-070811T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 631 PM MDT FRI AUG 10 2007 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA... NORTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF ARTHUR... SOUTHERN GRANT COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 730 PM MDT * AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHEAST OF DEER LAKE...OR ABOUT 15 MILES NORTHEAST OF OSHKOSH...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BOURQUIM HILL BY 645 PM MDT... JENSEN LAKE BY 655 PM MDT... ARTHUR BY 710 PM MDT... SAND PUDDIN LAKE BY 715 PM MDT... THREE MILE LAKE BY 725 PM MDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR NORTHWESTERN NEBRASKA. LAT...LON 4175 10232 4150 10228 4150 10142 4180 10144 $$ JMC
4 follow-up statements
000 WWUS53 KLBF 110048 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 748 PM CDT FRI AUG 10 2007 NEC005-069-075-110130- /O.CON.KLBF.SV.W.0374.000000T0000Z-070811T0130Z/ ARTHUR NE-GARDEN NE-GRANT NE- 648 PM MDT FRI AUG 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR SOUTHERN GRANT...EAST CENTRAL GARDEN AND NORTHERN ARTHUR COUNTIES... AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOURQUIM HILL...OR ABOUT 16 MILES WEST OF ARTHUR... MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... JENSEN LAKE BY 705 PM MDT... 6 MILES NORTH OF HAYTHORN LAKE AND 7 MILES NORTH OF HIGHWAY 61 MILE MARKER 120 BY 715 PM MDT... HIGHWAY 61 MILE MARKER 130 AND ARTHUR BY 720 PM MDT... SAND PUDDIN LAKE BY 725 PM MDT... HIGHWAY 92 MILE MARKER 170...THREE MILE LAKE AND 9 MILES SOUTH OF GREEN LAKE BY 730 PM MDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR NORTHWESTERN NEBRASKA. LAT...LON 4175 10232 4150 10228 4150 10142 4180 10144 $$ JMC
000 WWUS53 KLBF 110108 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 808 PM CDT FRI AUG 10 2007 NEC005-069-075-110130- /O.CON.KLBF.SV.W.0374.000000T0000Z-070811T0130Z/ ARTHUR NE-GARDEN NE-GRANT NE- 708 PM MDT FRI AUG 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR SOUTHERN GRANT...EAST CENTRAL GARDEN AND NORTHERN ARTHUR COUNTIES... AT 705 PM MDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF JENSEN LAKE TO JENSEN LAKE TO 7 MILES WEST OF HAYTHORN LAKE...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF ARTHUR TO 9 MILES NORTHWEST OF ARTHUR TO 10 MILES WEST OF ARTHUR...MOVING EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... HIGHWAY 61 MILE MARKER 140...HAYTHORN LAKE...HIGHWAY 61 MILE MARKER 130 AND HIGHWAY 61 MILE MARKER 120 BY 715 PM MDT... SAND PUDDIN LAKE AND ARTHUR BY 720 PM MDT... HIGHWAY 92 MILE MARKER 170 BY 725 PM MDT... THREE MILE LAKE AND GREEN LAKE BY 730 PM MDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR NORTHWESTERN NEBRASKA. LAT...LON 4175 10232 4150 10228 4150 10142 4180 10144 $$ JMC
000 WWUS53 KLBF 110120 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 818 PM CDT FRI AUG 10 2007 NEC069-110128- /O.CAN.KLBF.SV.W.0374.000000T0000Z-070811T0130Z/ GARDEN NE- 718 PM MDT FRI AUG 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR GARDEN COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM IS NOW EAST OF GARDEN COUNTY. THE SEVERE THUNDERSTORM WARNING HAS THEREFORE BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR NORTHWESTERN NEBRASKA. LAT...LON 4176 10197 4150 10195 4150 10142 4180 10144 $$ NEC005-075-110130- /O.CON.KLBF.SV.W.0374.000000T0000Z-070811T0130Z/ ARTHUR NE-GRANT NE- 718 PM MDT FRI AUG 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR SOUTHEASTERN GRANT AND NORTHERN ARTHUR COUNTIES... AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 61 MILE MARKER 140 TO HIGHWAY 61 MILE MARKER 130 TO HAYTHORN LAKE...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF ARTHUR TO ARTHUR TO 7 MILES WEST OF ARTHUR...MOVING EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... ARTHUR BY 720 PM MDT... GREEN LAKE AND HIGHWAY 61 MILE MARKER 120 BY 725 PM MDT... HIGHWAY 92 MILE MARKER 170 AND THREE MILE LAKE BY 730 PM MDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. DAMAGING WINDS IN EXCESS OF 60 MPH WERE REPORTED 21 MILES NORTHEAST OF LEWELLEN WITH THIS STORM. HAIL UP TO ONE INCHE IN DIAMETER HAS ALSO BEEN REPORTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR NORTHWESTERN NEBRASKA. LAT...LON 4176 10197 4150 10195 4150 10142 4180 10144 $$ JMC
000 WWUS53 KLBF 110130 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 830 PM CDT FRI AUG 10 2007 NEC005-075-110140- /O.EXP.KLBF.SV.W.0374.000000T0000Z-070811T0130Z/ ARTHUR NE-GRANT NE- 730 PM MDT FRI AUG 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT AND NORTHERN ARTHUR COUNTIES EXPIRES AT 730 PM MDT... HEAVY RAINFALL...PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH CAN BE EXPECTED WITH THIS LINE OF STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR NORTHWESTERN NEBRASKA. LAT...LON 4176 10197 4150 10195 4150 10142 4180 10144 $$ JMC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:40 PM MDT, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 10, 2:40 PM MDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT FRI AUG 10 2007
.SYNOPSIS...
AT 19Z...HAND ANALYSIS OF THE SURFACE DATA SHOWED A DRY LINE
ACROSS EASTERN COLORADO AND ANOTHER EAST-WEST ORIENTED WIND SHIFT
BOUNDARY ACROSS NORTHEAST TO NORTH CENTRAL NEBRASKA. VISIBLE
SATELLITE IMAGERY SHOWED SIGNIFICANT CUMULUS DEVELOPMENT IN
NORTHEAST AND NORTH CENTRAL NEBRASKA. A SPECIAL 18Z SOUNDING AT
NORTH PLATTE SHOWED STRONG INSTABILITY. WITH A SURFACE TEMPERATURE
AT 98F...THE CONVECTIVE POTENTIAL SHOULD APPROACH OR SURPASS
5000J/KG. AS A RESULT...SEVERE STORMS MAY DEVELOP ALONG THE SURFACE
BOUNDARIES. SATELLITE DERIVED IMAGERY AT 18Z INDICATED THAT THE
25-35MM PRECIPITABLE WATER PLUME HAD MADE ITS WAY TO ABOUT MERRIMAN
AND SIDNEY.
&&
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
WITH INSTABILITY AND MOISTURE IN PLACE...IT APPEARS THAT
SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND SOUTH AND EAST OF THE
BOUNDARIES DISCUSSED ABOVE. THAT WOULD PUT THEM OVER MOST OF WESTERN
AND NORTH CENTRAL NEBRASKA. A FEW SEVERE THUNDERSTORMS MAY BE
POSSIBLE...ESPECIALLY ALONG AND EAST OF HIGHWAY 83. AROUND
MIDDAY SATURDAY...THE SURFACE FRONT MOVES THROUGH AND STALLS NEAR
THE KANSAS-NEBRASKA BORDER. THE BOUNDARY LAYER MIXING RATIO
INDICATES THAT MOISTURE SHOULD POOL ALONG THE SURFACE BOUNDARY BY
EARLY SUNDAY.
BY SUNDAY EVENING...THE SURFACE FRONT MOVES BACK UP INTO CENTRAL
AND WESTERN NEBRASKA OR CONTINUES STALLED ALONG THE KANSAS-NEBRASKA
BORDER. IN BOTH SCENARIOS... BOUNDARY LAYER DEWPOINTS INDICATE
MASSIVE MOISTURE POOLING ALONG THE BOUNDARY. THAT WOULD WARRANT THE
INTRODUCTION OF AT SOME CHANCE OF THUNDERSTORMS IN WESTERN AND NORTH
CENTRAL NEBRASKA. THERE IS SOME UNCERTAINTY CONCERNING THE POSITION
OF THE SURFACE BOUNDARY. AT THIS TIME...THE UNCERTAINTY SPANS ABOUT
100 MILES. AS A RESULT...WE WILL KEEP THE PROBABILITY LOW FOR SUNDAY
NIGHT.
&&
.LONG TERM...MONDAY THROUGH FRIDAY.
BY LATE MONDAY MORNING...THE DRY LINE PUSHES INTO NORTHWEST
NEBRASKA...BUT RETREATS AGAIN BY MONDAY EVENING. THE SURFACE FRONT
THEN LINES UP JUST SOUTH OF THE SOUTH DAKOTA BORDER. THIS AGAIN
LEAVES A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT.
THE NEXT CHANCE THEN APPEARS TO BE FRIDAY ALONG THE DRY LINE IN
THE PANHANDLE AND NORTHWEST NEBRASKA.
THE SURGE OF THE DRY LINE INTO WESTERN NEBRASKA MONDAY WILL
ALLOW TEMPERATURES IN WESTERN NEBRASKA TO EQUAL OR EXCEED 100. THEN
THE PRESENCE OF THE SURFACE FRONT AND ITS ASSOCIATED HIGHER
DEWPOINTS...CLOUDINESS AND PRECIPITATION WILL BRING MODERATION OF
THE TEMPERATURES TUESDAY THROUGH FRIDAY.
&&
.AVIATION...
VFR CONDITIONS SHOULD PREVAIL OVER A MAJORITY OF THE TWEB ROUTES
THROUGH THE EARLY MORNING HOURS. ISOLATED TO SCATTERED CONVECTION
MAY CREATE AREAS OF MFVR TO IFR CONDITIONS...MAINLY DUE TO HEAVY
RAINFALL...AND LIGHT AIRCRAFT SHOULD AVOID THESE CELLS. LIGHT FOG
MAY ALSO BE POSSIBLE OVER THE LARGER RIVER VALLEYS AND AREAS THAT
RECEIVE HEAVIER RAINFALL...LEADING TO MVFR CONDITIONS WITH VSBY OF 2
TO 5 MILES EXPECTED.
&&
.FIRE WEATHER...
HOT...DRY CONDITIONS OVER WESTERN NEBRASKA COMBINED WITH
THUNDERSTORMS CONTAINING LITTLE PRECIPITATION AND STRONG GUSTY WINDS
SHOULD CONTINUE THE EXTREME FIRE WEATHER CONDITIONS THROUGH MID
EVENING AND RFW WILL BE ALLOWED TO CONTINUE TO EXPIRATION. A COLD
FRONT WILL ALSO APPROACH THE PINE RIDGE AREA EARLY THIS MORING AND
BE A FOCUS FOR A WIND SHIFT FROM SOUTHEAST TO THE NORTHWEST. ANY
ACTIVE FIRE AREAS SHOULD BE MONITORED FOR THIS EVENT.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FIRE ZONE 204
UNTIL 9 PM MDT.
&&
SPRINGER/13Hazardous weather outlook, Aug 10, 2:56 PM MDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT FRI AUG 10 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-111200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 356 PM CDT FRI AUG 10 2007 /256 PM MDT FRI AUG 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORM DEVELOPMENT WILL CONTINUE TO BE POSSIBLE THIS EVENING ACROSS MUCH OF THE OUTLOOK AREA. STRONG HEATING AND AVAILABLE LOW LEVEL MOISTURE WILL LEAD TO MODERATELY TO STRONG INSTABILITY AND SOME STORMS ARE EXPECTED TO REACH SEVERE LEVELS. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS. SOME OF THE STORMS WILL CONTAIN LITTLE RAINFALL ACROSS THE EASTERN PANHANDLE...AND COMBINED WITH THE HOT TEMPERATURES AND LOW RELATIVE HUMIDITY LEVELS...EXTREME FIRE CONDITIONS CAN BE EXPECTED THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
In the hours before
Local storm report, Aug 10, 5:53 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 1 SE LISCO 41.49N 102.61W
08/10/2007 E0.88 INCH GARDEN NE PUBLIC
&&
MBYRDThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 31 min |
| Aug 10, 7:54 PM MDT | Severe Thunderstorm Warning | LBF | Hooker | 51 min |
| Aug 10, 8:30 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 45 min |
| Aug 10, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Aug 10, 8:57 PM MDT | Severe Thunderstorm Warning | LBF | Blaine | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.